DBLP BibTeX Record 'journals/iandc/MeyerM83'

@article{DBLP:journals/iandc/MeyerM83,
  author    = {Albert R. Meyer and
               John C. Mitchell},
  title     = {Termination Assertions for Recursive Programs: Completeness
               and Axiomatic Definability},
  journal   = {Information and Control},
  volume    = {56},
  number    = {1/2},
  year      = {1983},
  pages     = {112-138},
  ee        = {http://dx.doi.org/10.1016/S0019-9958(83)80053-9},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}